@burcidi-- Yep, I had the same side effect when I was taking diuretic water pills. I lost some weight initially but then stopped losing and my stomach and intestines were very bloated.
It turns out I was not drinking enough water and was dehydrated. Since the water pills flush out water from the body, we need to drink a lot of water. I wasn't and so my body was trying to hold on to what it had which was causing the bloating.
As soon as I found out about this, I started drinking a lot more water and I also drank a lot of electrolyte water. My bloating went away in two days and I was okay after that.
So you need to drink more water. Also, if you're going to be taking water pills for a long time, make sure to get a blood draw and have your mineral levels checked so that there isn't a deficiency. I was borderline deficient in sodium once while I was on water pills but my doctor caught it on time and I was able to prevent it.